# SDR ABXA060019

- Difficulty date: November 1, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D7
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO, STA. 55, LBL 20, CORROSION ON UNDERSIDE OF FLOORBEAM CORNER. REMOVED A 3.5 INCH X .7500 INCH SECTION OF UPPER FLANGE FLOORBEAM AT STA. 55, LBL 20 IAW SRM DWG K04881. FABRICATED REPAIR ANGLE, SHIM AND FILLER IAW SRM DWG K04881.
